# SDR HNAA2015101400296

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,290 hours, 60,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPGGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL EXIT SIGN DIM AT 11AC...... REMOVED AND REPLACED BULBS FOR EMERGENCY EXIT SIGN AT 11AC. OPS CHECKED GOOD.
